# SDR FDEA201108103183

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727232
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE STA 720 TO 720E, 10" BL 0.   REMOVED SEAT TRACK SECTION STA 720 TO STA 740 BL 0, IAW SRM 51-30-2.  FABRICATED SEAT TRACK SECTION, IAW SRM 53-10-2, FIG 7A, INSTALLED SEAT TRACK SECTION, IAW SRM 51-30-2.
